I now take Isisorbide and know that I should not take any ED drugs. Would the Ranexa be safer?
8 Mar 2011
Ranexa is an anti-anginal medication. It works by improving blood flow to help the heart work more efficiently.
Ranexa is not a nitrate. However there is still a possible drug interaction with ED drugs although not as serious as nitrates.
Talk with your doctor - it could be a better option.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... read were blood in urine is a side affect but I don't think the darkness is caused by blood. It appears simliar to de-hydration. Should I be ...
1 answer • 5 Apr 2010
Since starting Ranexa I have been having severe heart burn and or indigestion, will ranexa cause this?
2 answers • 18 Nov 2010
Is anyone taking 2000mg/day of Ranexa? My doctor has recently increased me to that amount. Ever since my change in dosage, 2 times I have experienced ...
1 answer • 1 Dec 2010
So far I've woke up with a headache, it quickly passed. I've been a little dizzy, not bad, just kinda feel like I'm moving, setting ...
1 answer • 18 Aug 2013
I began taking Ranexa 500 mg/day about two to three months ago. Several years prior I had laser surgery on both eyes due to diabetic retinopathy. My ...
1 answer • 16 Jan 2014